# SDR SIMA20221011007

- Difficulty date: October 11, 2022
- Submitted: October 23, 2022
- Operation: Air carrier
- Aircraft: N246NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000618
- Aircraft time: 14,620 hours, 9,486 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17086056001
- Condition: Corroded
- Location: Cross  Beam Fr 8
- Component: Cross  Beam
- Component part number: 17086056001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 LH CENTER FLOOR BEAM UPPER SHEET CORRODED AT FR 87 (LEVEL 2 CORROSION)-C/A-INSTALLED SERVICEABLE REPAIR BUSHINGS ON LH CENTER FLOOR BEAM UPPER SHEET AT FR 87 IAW ERS-EJ-5300-4649.
